# SDR KCSA201309040077

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 81,826 hours, 15,350 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBF FIRESHIELD NAC STA 268.0 TO 265.0 CHAFED.
